MENU

You are here

Publications

Export 87 results:
Filters: Author is Gianni Dal Maso  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G, Toader R. A model for the quasi-static growth of a brittle fracture: existence and approximation results. Math. Models Methods Appl. Sci., 12 (2002), no. 12, 1773 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1571
Dal Maso G, Morel J-M, Solimini S. A variational method in image segmentation: existence and approximation result. Acta Math. 168 (1992), no.1-2, p. 89-151 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/808
Dal Maso G, DeSimone A, Morandotti M. One-dimensional swimmers in viscous fluids: dynamics, controllability, and existence of optimal controls. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6467
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Dal Maso G, Murat F. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré. Anal. Non Linéaire 21 (2004), (4), p. 445-486. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1611
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, Zeppieri CI. Homogenization of fiber reinforced brittle material: the intermediate case. Adv. Calc. Var. 3 (2010) 345-370 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3607
Dal Maso G. Some singular perturbation problems in the calculus of variations. Ennio De Giorgi Colloquium, p. 41-49, Research Notes in Mathematics, v.125, London : Pitman, 1985 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/297
Dal Maso G, Lazzaroni G. Quasistatic crack growth in finite elasticity with non-interpenetration. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 257-290 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3397
Dal Maso G, DeSimone A. Quasistatic evolution for Cam-Clay plasticity: examples of spatially homogeneous solutions. Math. Models Methods Appl. Sci. 19 (2009) 1643-1711 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3395
Dal Maso G, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: the spatially homogeneous case. Netw. Heterog. Media 5 (2010) 97-132 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3671
Dal Maso G, Fonseca I, Leoni G, Morini M. A higher order model for image restoration: the one dimensional case. SIAM J. Math. Anal. 40 (2009) 2351-2391 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3174
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: a weak formulation via viscoplastic regularization and time rescaling. Calculus of Variations and Partial Differential Equations 40 (2011) 125-181 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3670
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Defranceschi A. Some properties of a class of nonlinear variational $m$-capacities. J.Funct.Anal. 79, 1988, no. 2, 476-492 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/485
Dal Maso G, Paderni G. Variational inequalities for the biharmonic operator with variable obstacles. Ann. Mat. Pura Appl. (4) 153 (1988), 203-227 (1989) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/531
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Dal Maso G. Convergence of unilateral convex sets. Optimization and related fields (Erice, 1984). Berlin : Springer-Verlag, 1986, Lecture notes in mathematics, v.1190, p. 181-190 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/353
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: properties of the viscosity solution. Calculus of variations and partial differential equations 44 (2012) 495-541 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3900
Dal Maso G, Rampazzo F. On systems of ordinary differential equations with measures as controls. Differential Integral Equations 4 (1991), no.4, p.739-765. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/840
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
Dal Maso G, Fonseca I, Leoni G. Analytical validation of a continuum model for epitaxial growth with elasticity on vicinal surfaces. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7245
Dal Maso G, Orlando G, Toader R. Laplace equation in a domain with a rectilinear crack: higher order derivatives of the energy with respect to the crack length. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7271

Pages

Sign in